Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 12, Pages 1459–1466 (Mi zvmmf1980)  

This article is cited in 4 scientific papers (total in 5 papers)

Continuous linearization method with a variable metric for problems in convex programming

T. V. Amochkina, A. S. Antipin, F. P. Vasil'ev

Moscow

Full text: PDF file (1176 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:12, 1415–1421

Bibliographic databases:
UDC: 519.853.3
MSC: Primary 90C25; Secondary 65K05
Received: 21.01.1997

Citation: T. V. Amochkina, A. S. Antipin, F. P. Vasil'ev, “Continuous linearization method with a variable metric for problems in convex programming”, Zh. Vychisl. Mat. Mat. Fiz., 37:12 (1997), 1459–1466; Comput. Math. Math. Phys., 37:12 (1997), 1415–1421

Citation in format AMSBIB
\Bibitem{AmoAntVas97}
\by T.~V.~Amochkina, A.~S.~Antipin, F.~P.~Vasil'ev
\paper Continuous linearization method with a variable metric for problems in convex programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 12
\pages 1459--1466
\mathnet{http://mi.mathnet.ru/zvmmf1980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607254}
\zmath{https://zbmath.org/?q=an:0947.90084}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 12
\pages 1415--1421


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1980
  • http://mi.mathnet.ru/eng/zvmmf/v37/i12/p1459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antipin A., “Linearization method for solving equilibrium programming problems”, Optimization, Lecture Notes in Economics and Mathematical Systems, 48, 2000, 1–24  crossref  mathscinet  isi
    2. I. P. Ryazantseva, “First-order continuous and iterative methods with a generalized projection operator for monotone variational inequalities in a Banach space”, Comput. Math. Math. Phys., 45:3 (2005), 383–393  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
    4. I. P. Ryazantseva, “First-order methods for certain quasi-variational inequalities in a Hilbert space”, Comput. Math. Math. Phys., 47:2 (2007), 183–190  mathnet  crossref  mathscinet  zmath
    5. N. Mijailović, M. Jaćimović, “Some continuous methods for solving quasi-variational inequalities”, Comput. Math. Math. Phys., 58:2 (2018), 190–195  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:241
    Full text:81
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022